MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK, 10 UNITS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK, 10 UNITS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number CL2000S-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
The event occurred at 5:00pm at the patient¿s home and involved an issue with a chemolock and chemolock port and an unprompted disconnect of the ambulatory pump resulting in unprotected chemo exposure to doxorubicine.It was reported that the device was in use an hour when a droplet was noted and therapy was halted.The set up was a piggyback and there were no issues noted during initial set-up/priming.There is patient involvement, and although there was a report of a delay in therapy, there was no adverse event and no one was harmed as a result of the reported event.This report reflects the first of five events reported.
 
Additional Manufacturer Narrative
No product samples, videos, or photographs were returned for investigation.The device history review was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
CHEMOLOCK, 10 UNITS
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11407683
Report Number9617594-2021-00058
Device Sequence Number11887833
Product Code ONB
UDI-Device Identifier00887709071735
UDI-Public(01)00887709071735(17)250901(10)5008582
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberCL2000S-10
Device Catalogue NumberCL2000S-10
Device Lot Number5008582
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOLOCK¿ PORT, LN CL2100, MFR ICU MEDICAL; DOXORUBICINE, MFR UNK.; UNSPEC AMBULATORY PUMP, MFR UNK.